... within two hours of the accident. Then a couple days later I got the Depo shot since that was the third time a condom had broken with my boyfriend and I and the third time I had to take plan b. The first two times plan b worked and I got my period a week or a little more after taking it. But with this time I still haven't gotten my period and it's been a little over two weeks now. I don't know if it's just due to the Depo shot messing up my hormones (I hear it can eventually stop periods all together) or if I should be concerned about pregnancy. I didn't have unprotected sex with my boyfriend after taking the Depo shot until after the 7 day wait, so I'm not worried about getting pregnant because of that. Also is it possible that the Depo shot could have cancelled out the plan b?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2013 • 5 answers
Posted 5 Dec 2013 • 1 answer
Posted 24 Feb 2015 • 1 answer
Posted 4 Jan 2016 • 1 answer
Posted 24 Oct 2016 • 1 answer